MathSciNet Relay Station
MathSciNet bibliographic data
MR1638165 11G20 (11S15 11S25)
Van Geel, J.; Yanchevskii, V. I. Indices of hyperelliptic curves over $p$-adic fields. Manuscripta Math. 96 (1998), no. 3, 317–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement